PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

M&B Paracetamol Syrup

M&B Paracetamol Syrup

For The Treatment Of Mild To Moderate Pain, Including Headache, Migraine, Neuralgia, Toothache, Sore Throat, Period Pains, Aches And Pains. For The Reduction Of Fever And To Be Us...

For The Treatment Of Mild To Moderate Pain, Including Headache, Migraine, Neuralgia, Toothache, Sore Throat, Period Pains, Aches And Pains. For The R...

Brand: Brand

Ingredient: Paracetamol

₦600.00

In Stock

150 left

Same day delivery available

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

Emzor Paracetamol Syrup - 60ml is an antipyretic and analgesic for fast relief of pains, feverish conditions, teething pains, cold symptoms and head aches in children. 

This medicine works by reducing the activity of certain chemicals in the body to provide pain-relieving effects. Emzor Paracetamol is also used to reduce fever. This medicine reduces fever by increasing the loss of heat from the body. Emzor Paracetamol Syrup may also be taken in combination with other medicines to treat certain conditions as recommended by the doctor. Emzor Paracetamol Syrup is used together with Caffeine and Aspirin to relieve the pain associated with a migraine headache. The pain is relieved because the effect of Emzor Paracetamol gets increased when used together with caffeine or aspirin.

Ingredient: Each 5ml contains Paracetamo BP 125mg.

How to Use

Under 1 year    2.5 - 5ml (1/2 - 1teaspoonful)
1-5 years     5ml - 10ml (1 - 2 teaspoonful)
6 - 12 years     10ml - 20ml (2 - 4 teaspoonful)

Pharmacist's Advice

Do not exceed 4 times in 24 hours or as prescribed by your doctor. 

If symptoms persist after 2 days of taking M&B Paracetamol Syrup, consult your doctor. 

Specifications

Content no available

About this item

Emzor Paracetamol Syrup - 60ml is an antipyretic and analgesic for fast relief of pains, feverish conditions, teething pains, cold symptoms and head aches in children. 

This medicine works by reducing the activity of certain chemicals in the body to provide pain-relieving effects. Emzor Paracetamol is also used to reduce fever. This medicine reduces fever by increasing the loss of heat from the body. Emzor Paracetamol Syrup may also be taken in combination with other medicines to treat certain conditions as recommended by the doctor. Emzor Paracetamol Syrup is used together with Caffeine and Aspirin to relieve the pain associated with a migraine headache. The pain is relieved because the effect of Emzor Paracetamol gets increased when used together with caffeine or aspirin.

Ingredient: Each 5ml contains Paracetamo BP 125mg.

Under 1 year    2.5 - 5ml (1/2 - 1teaspoonful)
1-5 years     5ml - 10ml (1 - 2 teaspoonful)
6 - 12 years     10ml - 20ml (2 - 4 teaspoonful)

Do not exceed 4 times in 24 hours or as prescribed by your doctor. 

If symptoms persist after 2 days of taking M&B Paracetamol Syrup, consult your doctor. 

null

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Chat with a Pharmacist
Products related to this item
See all
.